Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 99, NWS Norman, OK

May 19, 2025Coal County, Hughes County, Pontotoc County, Oklahoma

NWS Norman, OK issued this tornado warning at May 19, 2025, 2:35 PM CDT for Coal County, Hughes County, Pontotoc County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2025, 2:35 PM CDT (19:35 UTC)
Expired
May 19, 2025, 3:15 PM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Coal County, OK, Hughes County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 104 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 2:37 PM CDTHAIL 1.254 S Horntown, OKReport from mPING: Half Dollar (1.25 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 12:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 360 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2765 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
360 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
2.8
Supercell composite
27.8

Open this sounding in Storm Lab

The text

As transmitted.

828 
WFUS54 KOUN 191935
TOROUN
OKC029-063-123-192015-
/O.NEW.KOUN.TO.W.0099.250519T1935Z-250519T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
235 PM CDT Mon May 19 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  North central Coal County in southeastern Oklahoma...
  Northeastern Pontotoc County in east central Oklahoma...
  Southeastern Hughes County in southeastern Oklahoma...

* Until 315 PM CDT.

* At 235 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 6 miles south of Allen, moving northeast at 30 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Allen, Calvin, Stuart, Lamar, Gerty, Horntown, and Atwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3505 9609 3488 9609 3469 9648 3479 9658
      3519 9619 3505 9608
TIME...MOT...LOC 1935Z 223DEG 28KT 3478 9644 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Meister
3 follow-up statements
656 
WWUS54 KOUN 191947
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
247 PM CDT Mon May 19 2025

OKC029-191957-
/O.CAN.KOUN.TO.W.0099.000000T0000Z-250519T2015Z/
Coal OK-
247 PM CDT Mon May 19 2025

...THE TORNADO WARNING FOR NORTH CENTRAL COAL COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3505 9609 3488 9609 3480 9639 3486 9651
      3519 9619 3505 9608
TIME...MOT...LOC 1947Z 217DEG 29KT 3487 9638 

$$

OKC063-123-192015-
/O.CON.KOUN.TO.W.0099.000000T0000Z-250519T2015Z/
Pontotoc OK-Hughes OK-
247 PM CDT Mon May 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN PONTOTOC AND CENTRAL HUGHES COUNTIES...

At 247 PM CDT, a confirmed tornado was located near Allen, moving
northeast at 35 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Allen, Calvin, Stuart, Lamar, Gerty, Horntown, and Atwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3505 9609 3488 9609 3480 9639 3486 9651
      3519 9619 3505 9608
TIME...MOT...LOC 1947Z 217DEG 29KT 3487 9638 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

Meister
539 
WWUS54 KOUN 191953
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
253 PM CDT Mon May 19 2025

OKC063-123-192015-
/O.CON.KOUN.TO.W.0099.000000T0000Z-250519T2015Z/
Pontotoc OK-Hughes OK-
253 PM CDT Mon May 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN PONTOTOC AND CENTRAL HUGHES COUNTIES...

At 253 PM CDT, a confirmed large and extremely dangerous tornado was
located near Atwood, moving northeast at 30 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Allen, Calvin, Lamar, Horntown, and Atwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3505 9609 3494 9617 3485 9637 3490 9647
      3519 9619 3505 9608
TIME...MOT...LOC 1953Z 218DEG 26KT 3491 9636 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN

$$

Meister
820 
WWUS54 KOUN 192002
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
302 PM CDT Mon May 19 2025

OKC123-192012-
/O.CAN.KOUN.TO.W.0099.000000T0000Z-250519T2015Z/
Pontotoc OK-
302 PM CDT Mon May 19 2025

...THE TORNADO WARNING FOR NORTHEASTERN PONTOTOC COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3505 9609 3494 9618 3491 9631 3497 9640
      3519 9619 3505 9608
TIME...MOT...LOC 2002Z 223DEG 28KT 3496 9630 

$$

OKC063-192015-
/O.CON.KOUN.TO.W.0099.000000T0000Z-250519T2015Z/
Hughes OK-
302 PM CDT Mon May 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR CENTRAL
HUGHES COUNTY...

At 302 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Atwood, moving northeast at 30 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Calvin, Lamar, Horntown, and Atwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3505 9609 3494 9618 3491 9631 3497 9640
      3519 9619 3505 9608
TIME...MOT...LOC 2002Z 223DEG 28KT 3496 9630 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Meister

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:18 PM CDT, 17 minutes earlier. Its key messages:

  • Updated at 1251 PM CDT Mon May 19 2025
  • Severe weather Today/Tonight. Very large hail, damaging winds, and strong tornadoes.
  • Shower/storm chances return end of the week into the weekend.
Area forecast discussion, May 19, 2:18 PM CDT, 17 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Norman OK
218 PM CDT Mon May 19 2025

...New NEAR TERM, SHORT TERM...

.KEY MESSAGES...
Updated at 1251 PM CDT Mon May 19 2025

 - Severe weather Today/Tonight. Very large hail, damaging winds,
   and strong tornadoes.

 - Shower/storm chances return end of the week into the weekend.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 1251 PM CDT Mon May 19 2025

A severe weather outbreak is possible across parts of our forecast
area this afternoon at least through the evening, impacting
generally the eastern half of our CWA.  The upper trough currently
over the Colorado/New Mexico Rockies will start digging across the
Southern Plains eventually pushing a cold front through late tonight
although the impactful severe weather will initiate early this
afternoon near and east of an advancing dryline.  Very moist in the
low levels with moderate surface-based instability already in place
east of the dryline per this mornings 12Z balloon observation
sounding with a mid-level cap. As this mornings stratus continues to
burn off, diurnal heating along with steepening mid-level lapse
rates will increase the instability strong to extreme (SBCAPE 4000-
5000 Jkg) while breaking the mid-level cap early in the afternoon as
per latest forecast soundings.  Deep-layer shear remains strong and
will perhaps strengthen as the upper wave approaches.

An initial round of severe storms will be possible along and east of
the dryline early in the afternoon across all but our far western
counties bordering the TX/OK Panhandles where the cap should be
eroded.  Elevated convection from shortwaves ejected from the main
wave may also start becoming surface-based by afternoon as well.
However, the timing for the highest severe risk and round #2 near
and east of the dryline will be toward late afternoon with the peak
heating and strongest instability and shear.  Expecting the dryline
to have punched further east across west-central Oklahoma and
adjacent western north Texas by late afternoon, so all areas near to
the east of this advancing dryline will be in the highest risk area
into the evening hours as the main upper wave comes through.
Conditions will be favorable for supercells producing very large
hail, damaging wind gusts, and a potential for strong numerous
tornados.  Storm motion for unbroken cells will be steered to the
northeast. The severe risk will lower behind the dryline.

The severe risk is expected to end in our forecast area by
midnight as upper level support begins to move out. A cold front
will sweep through overnight scouring out the moisture by morning.

&&

.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 1251 PM CDT Mon May 19 2025

All storm POPs out of the forecast by sunrise Tuesday with the cold
front pushing across southeast Oklahoma.  Will be sunny, cooler, and
less muggy within a cooler and drier air mass under the exiting
upper trough.  Temperatures Monday will return to more seasonably
average (lower to mid 80s highs) and cooler nights (50s).  Northwest
flow aloft returns Wednesday with a brief return of southerly
surface winds before a weak cold front passage late Wednesday.  Will
see a brief warming trend on Wednesday although meager moisture
return as we should stay dry.  There could be some MCS activity
coming down the Central Plains Wednesday night with the return of
northwest flow although for now would be east of our forecast area
perhaps affecting northeast Oklahoma.

&&

.LONG TERM...
(Thursday through Sunday)
Issued at 201 AM CDT Mon May 19 2025

Low rain chances will return Thursday and continue into the weekend.
Subtle disturbances moving through the mid/upper level flow could
lead to some showers/storms late this week. A shortwave moving
across the northern/central Plains could bring a chance for rain
this weekend. However, there area differences in the models as to
timing/strength/path of this shortwave so definitely uncertainty
with the forecast late this week/weekend.

Another front is expected to move across the area Wednesday
night/Thursday which will lead to slightly cooler temperatures
(compared to Wednesday) on Thursday with highs in the 70s to low/mid
80s. After Thursday, highs in the 80s and 90s are expected into the
weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1213 PM CDT Mon May 19 2025

MVFR ceilings are gradually lifting / shifting eastward. Multiple
rounds of severe thunderstorms are expected over the next 12
hours. Have included PROB30 groups where impacts is most possible.
A cold front will bring northwesterly winds across the region
early Tuesday morning.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  58  79  56  85 /  50   0   0   0
Hobart OK         57  81  55  90 /  10   0   0   0
Wichita Falls TX  60  82  58  90 /  20   0   0   0
Gage OK           51  81  51  85 /  10   0   0   0
Ponca City OK     56  78  52  81 /  50   0   0   0
Durant OK         64  79  58  85 /  60   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...68
SHORT TERM...68
LONG TERM....25
AVIATION...14

In the hours before

Local storm report, May 19, 2:19 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
219 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     Hail             1 W Sulphur             34.51N 96.99W
05/19/2025  E1.75 Inch       Murray             OK   Trained Spotter

&&

JH
Local storm report, May 19, 2:20 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
220 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     Hail             1 NE Sulphur            34.52N 96.96W
05/19/2025  E1.00 Inch       Murray             OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

JH
Local storm report, May 19, 2:27 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
227 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     Hail             2 SW Sulphur            34.49N 97.00W
05/19/2025  E2.00 Inch       Murray             OK   Public

            Report from mPING: Hen Egg (2.00 in.).

&&

JH
Local storm report, May 19, 2:29 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
229 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     Hail             1 S Allen               34.86N 96.41W
05/19/2025  M1.00 Inch       Pontotoc           OK   Emergency Mngr

            NWSChat Report.

&&

AZ
Local storm report, May 19, 2:31 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
231 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     Hail             1 S Henrietta           33.80N 98.19W
05/19/2025  E1.00 Inch       Clay               TX   Public

            Report from mPING: Quarter (1.00 in.).

&&

JH
Local storm report, May 19, 2:32 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
232 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     Hail             6 W Ada                 34.78N 96.77W
05/19/2025  E1.00 Inch       Pontotoc           OK   Emergency Mngr

            NWSChat Report.

&&

AZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:01 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward44 min
May 18, 7:06 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNHarper, Woods, Woodward39 min
May 18, 7:31 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward44 min
May 18, 7:43 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward47 min
May 18, 8:08 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward52 min
May 18, 8:20 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall55 min
May 18, 9:17 PM CDTWind AdvisoryOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 1 more3 hr
May 18, 10:50 PM CDTSpecial Weather StatementOUNJefferson25 min
May 19, 10:29 AM CDTSpecial Weather StatementOUNMarshall31 min
May 19, 10:37 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall23 min
May 19, 10:54 AM CDTSpecial Weather StatementOUNMarshall36 min
May 19, 11:04 AM CDTSpecial Weather StatementOUNJohnston, Marshall26 min
May 19, 11:15 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Pontotoc30 min
May 19, 11:38 AM CDTSpecial Weather StatementOUNMcClain37 min
May 19, 11:42 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Hughes, Pontotoc33 min
May 19, 11:54 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 1 more51 min
May 19, 12:12 PM CDTSevere Thunderstorm WarningOUNHughes18 min
May 19, 12:30 PM CDTSpecial Weather StatementOUNGarvin30 min
May 19, 12:37 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, McClain, Pontotoc, Pottawatomie and 1 more38 min
May 19, 12:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie, Seminole22 min
May 19, 1:10 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole10 min
May 19, 1:31 PM CDTSpecial Weather StatementOUNLincoln29 min
May 19, 1:56 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Johnston, Murray, Pontotoc49 min
May 19, 2:05 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole25 min
May 19, 2:18 PM CDTSevere Thunderstorm WarningOUNJefferson, Love, Stephens42 min
May 19, 2:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCoal, Garvin, Hughes, Johnston, Murray, Pontotoc and 2 more39 min
May 19, 2:45 PM CDTTornado WarningOUNCoal, Hughes, Pontotoc, Seminole45 min
May 19, 2:53 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Love, Stephens52 min
May 19, 2:57 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Pontotoc, Pottawatomie, Seminole33 min
May 19, 3:00 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc, Pottawatomie, Seminole45 min
May 19, 3:01 PM CDTSevere Thunderstorm WarningOUNJefferson44 min
May 19, 3:11 PM CDTTornado WarningOUNHughes49 min
May 19, 3:19 PM CDTSevere Thunderstorm WarningOUNStephens41 min
May 19, 3:20 PM CDTTornado WarningOUNHughes25 min
May 19, 3:22 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 19, 3:26 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Seminole19 min
May 19, 3:28 PM CDTTornado WarningOUNCarter, Jefferson, Love29 min
May 19, 3:32 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray43 min
May 19, 3:38 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Murray52 min
May 19, 3:40 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJefferson50 min
May 19, 3:42 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole17 min
May 19, 3:43 PM CDTFlash Flood WarningOUNPontotoc, Seminole3 hr
May 19, 3:44 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens31 min
May 19, 3:57 PM CDTAreal Flood AdvisoryOUNJefferson3 hr
May 19, 4:01 PM CDTSevere Thunderstorm WarningOUNGrady, McClain44 min
May 19, 4:05 PM CDTSevere Thunderstorm WarningOUNHughes25 min
May 19, 4:10 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Johnston, Marshall, Murray and 1 more50 min
May 19, 4:18 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole27 min
May 19, 4:23 PM CDTAreal Flood AdvisoryOUNCarter, Love, Marshall3 hr
May 19, 4:27 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Marshall and 2 more48 min
May 19, 4:27 PM CDTSevere Thunderstorm WarningOUNHughes33 min
May 19, 4:33 PM CDTSpecial Weather StatementOUNOklahoma27 min
May 19, 4:36 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Garvin, Hughes, Johnston and 5 more39 min
May 19, 4:38 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma52 min
May 19, 4:38 PM CDTTornado WarningOUNCarter, Love52 min
May 19, 4:40 PM CDTTornado WarningOUNAtoka, Coal, Johnston50 min
May 19, 4:41 PM CDTFlash Flood WarningOUNCarter, Jefferson, Love, Marshall, Murray3 hr
May 19, 4:44 PM CDTTornado WarningOUNAtoka, Coal, Johnston, Pontotoc46 min
May 19, 4:50 PM CDTAreal Flood AdvisoryOUNCoal, Johnston, Marshall, Murray, Pontotoc3 hr
May 19, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJefferson50 min
May 19, 5:05 PM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Marshall, Murray and 1 more3 hr
May 19, 5:05 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma40 min
May 19, 5:09 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma66 min
May 19, 5:11 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more49 min
May 19, 5:18 PM CDTTornado WarningOUNAtoka, Coal, Hughes27 min
May 19, 5:31 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne44 min
May 19, 5:37 PM CDTFlash Flood Warning Considerable damage threatOUNCarter, Coal, Johnston, Marshall, Murray3 hr
May 19, 5:56 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Coal, Jefferson, Johnston, Love, Marshall and 2 more49 min
May 19, 6:10 PM CDTTornado WarningOUNLove, Marshall34 min
May 19, 6:11 PM CDTSevere Thunderstorm WarningOUNNoble, Payne32 min
May 19, 6:24 PM CDTAreal Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 19, 6:30 PM CDTSpecial Weather StatementOUNKay30 min
May 19, 6:38 PM CDTSevere Thunderstorm WarningOUNBryan, Carter, Johnston, Love, Marshall52 min
May 19, 6:42 PM CDTSevere Thunderstorm WarningOUNKay33 min
May 19, 6:56 PM CDTFlash Flood WarningOUNBryan, Johnston, Love, Marshall3 hr

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.